MAUDE Adverse Event Report: INARI MEDICAL, INC. CLOTTRIEVER BOLD CATHETER, 6-16MM, 12FR, 80CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. CLOTTRIEVER BOLD CATHETER, 6-16MM, 12FR, 80CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 42-102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pulmonary Embolism (1498)
Date of Event 01/24/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
The devices were discarded by the user facility and are not available for evaluation.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted, and no similar issues have been reported against this lot number.The case was reviewed by stryker's peripheral vascular (pv) medical affairs team, and it was concluded that the patient's death was likely the result of inadvertent clot embolism.Distal embolization of blood clots is listed in the device labeling as a possible adverse event/complication.Manufacturer reference number: (b)(4).
 
Event or Problem Description
On (b)(6) 2026 a patient underwent deep vein thrombosis (dvt) thrombectomy using inari devices.The patient was intubated and positioned prone for the procedure.The patient's left popliteal vein was accessed and initial venogram showed clot extending from the patient's femoral vein to their common iliac vein.The clottriever bold catheter (ct bold) was deployed into the patient's inferior vena cava (ivc).While cleaning the ct bold after a pass, it was noted that the patient's end-tidal carbon dioxide (etco2) decreased and the patient had ectopic heartbeats.The physician ensured the guidewire was not in the heart via fluoroscopy.However the patient continued to deteriorate.The physician then took images of the patient's proximal common iliac and ivc and no clot was observed in the image and contract in the ivc was not clearing.The patient was then flipped supine and resuscitation efforts began.Cpr with defibrillation was administered as well as intravenous tissue plasminogen activator (tpa); however, despite resuscitation efforts the patient expired.

Brand Name
CLOTTRIEVER BOLD CATHETER, 6-16MM, 12FR, 80CM
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key24394499
Report Number3020347218-2026-00011
Device Sequence Number21297742
Product Code QEW
UDI-Device Identifier00810123710393
UDI-Public(01)00810123710393(17)271006(10)25100022
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K230494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number42-102
Device Catalogue Number42-102
Device Lot Number25100022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown